# SDR FDEA201111285093

- Difficulty date: November 28, 2011
- Submitted: November 30, 2011
- Operation: Air carrier
- Aircraft: N990FD
- Make and model: Boeing 757232
- Aircraft serial: 22909
- Aircraft time: 79,030 hours, 38,920 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Worn
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT, LT SIDE, NR 2 WINDOW AFT LOWER CORNER HAS WEAR MARK AT TRACK.  REMOVED DAMAGED WINDOW TRACK IAW-SRM-51-40-02, RECEIVED NEW TRACK, MATERIAL ID  IAW-IPC-56-11-51-05 ITEM 010, INSTALLED NEW TRACK IAW-SRM-51-40-02, NO DAMAGE   ALLOWED IAW DWG 141N5102. "MAJOR REPAIR"
